Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Slow heart rate, dizziness. Taken sleep pill, constipation pill, accidently took percucet in advance. Suggestions?

My husband is taking percucet, pain due to surgery from nerve damage three weeks ago. He has been taking the medication as directed. Tonight he accidentally took a percucet in 3 hours and 45 min. Rather than 4-6 hours. He also took melatonin for sleep and a pill for constipation. He is experiencing agitation and a slow heart rate, 65/ minute. He also feels slightly dizzy.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear Ma'm
Thanks for writing to us.
I hope he is taking percocet (a combination of oxycodone and paracetamole).
A repeat paracetamole at this dose in ~4 hours is not a worry.
He may be feeling agitated because of oxycodone. If he is too agitated or if it persists or there are other problems in consciousness/alertness or there is abnormal behaviour, please seek emergency opinion.
A heart rate of 65bpm is not low and you need not worry about it if it does not fall .
Do not take next tablet till he is totally normal or you have sought a professional opinion.
sukhvinder singh
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor